×

zbMATH — the first resource for mathematics

The spectral asymptotics of the two-dimensional Schrödinger operator with a strong magnetic field. II. (English) Zbl 1104.81307
Summary: This paper is the continuation of the first part published in the Russian Journal of Mathematical Physics, Vol. 9, No. 1, pp. 14–49.

MSC:
81Q10 Selfadjoint operator theory in quantum theory, including spectral analysis
35P20 Asymptotic distributions of eigenvalues in context of PDEs
35Q40 PDEs in connection with quantum mechanics
47F05 General theory of partial differential operators (should also be assigned at least one other classification number in Section 47-XX)
PDF BibTeX XML Cite